Graphs in bioinformatics

Elsa Chacko*, Shoba Ranganathan

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Citation (Scopus)
Original languageEnglish
Title of host publicationAlgorithms in computational molecular biology
Subtitle of host publicationTechniques, approaches and applications
EditorsMourad Elloumi, Albert Y. Zomaya
Place of PublicationOxford
PublisherJohn Wiley & Sons
Pages192-219
Number of pages28
ISBN (Electronic)9780470892107
ISBN (Print)9780470505199
DOIs
Publication statusPublished - 2011

Cite this

Chacko, E., & Ranganathan, S. (2011). Graphs in bioinformatics. In M. Elloumi, & A. Y. Zomaya (Eds.), Algorithms in computational molecular biology: Techniques, approaches and applications (pp. 192-219). Oxford: John Wiley & Sons. https://doi.org/10.1002/9780470892107.ch10